DECOMPOSITION OF CONTINUITY IN TOPOLOGICAL SPACES

被引:142
|
作者
LEVINE, N
机构
来源
AMERICAN MATHEMATICAL MONTHLY | 1961年 / 68卷 / 01期
关键词
D O I
10.2307/2311363
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:44 / &
相关论文
共 50 条
  • [1] ON DECOMPOSITION OF CONTINUITY IN TOPOLOGICAL-SPACES
    TONG, JC
    [J]. ACTA MATHEMATICA HUNGARICA, 1989, 54 (1-2) : 51 - 55
  • [2] A decomposition of continuity in ideal topological spaces
    A. Acikgöz
    T. Noiri
    Ş. Yüksel
    [J]. Acta Mathematica Hungarica, 2004, 105 : 285 - 289
  • [3] A decomposition of continuity in ideal topological spaces
    Açikgöz, A
    Noiri, T
    Yüksel, S
    [J]. ACTA MATHEMATICA HUNGARICA, 2004, 105 (04) : 285 - 289
  • [4] A decomposition of soft continuity in soft topological spaces
    Sayed O.R.
    Hassan N.
    Khalil A.M.
    [J]. Afrika Matematika, 2017, 28 (5-6) : 887 - 898
  • [5] ANOTHER DECOMPOSITION OF *-CONTINUITY VIA IDEAL TOPOLOGICAL SPACES
    Jafari, S.
    Viswanathan, K.
    Jayasudha, J.
    [J]. JORDAN JOURNAL OF MATHEMATICS AND STATISTICS, 2013, 6 (04): : 285 - 295
  • [6] A DECOMPOSITION OF (mu, lambda) -CONTINUITY IN GENERALIZED TOPOLOGICAL SPACES
    Rajamani, M.
    Inthumathi, V.
    Ramesh, R.
    [J]. JORDAN JOURNAL OF MATHEMATICS AND STATISTICS, 2013, 6 (01): : 15 - 27
  • [7] C-sets and decomposition of continuity in generalized topological spaces
    Jamunarani, R.
    Jeyanthi, P.
    Velrajan, M.
    [J]. BOLETIM SOCIEDADE PARANAENSE DE MATEMATICA, 2013, 31 (02): : 255 - 264
  • [8] A Decomposition of Some Types of Mixed Soft Continuity in Soft Topological Spaces
    Acikgoz, Ahu
    Tas, Nihal Arabacioglu
    Noiri, Takashi
    [J]. FILOMAT, 2016, 30 (02) : 379 - 385
  • [9] On decompositions of continuity in topological spaces
    T. Noiri
    V. Popa
    [J]. Acta Mathematica Hungarica, 2010, 128 : 175 - 189
  • [10] (δ,δ′)-continuity on generalized topological spaces
    Won Keun Min
    [J]. Acta Mathematica Hungarica, 2010, 129 : 350 - 356